# SDR SWAA050776

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 33,665 hours, 28,812 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Beam
- Part number: BAC1506188
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT VERTICAL FIN T/E BEAM CRACKED 4 BELOW NR 1 RUDDER HINGE.  REMOVED AND REPLACED BEAM SECTION PER SRM.
